# SDR C2XA10IA287

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 24,969 hours, 24,209 cycles
- Engine: Allsn AE3007A
- Engine time: 19,454 hours, 17,161 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 19,454 hours, 17,161 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2561 THE CREW REPORTED A BURNING SMOKE SMELL IN THE CABIN WITH THE NUMBER TWO ENGINE, NUMBER 2 BLEED, AND NUMBER TWO PACK RUNNING.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NO PARTS WERE IDENTIFIED AS CAUSING THE BURNING SMOKE ODOR.
